Alert archive / Maine / Gale Warnings in 2011

Gale Warning 18, NWS Gray, ME

March 10, 2011

NWS Gray, ME issued this gale warning at Mar 10, 2011, 3:36 AM EST. It took effect at Mar 10, 2011, 7:00 PM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 10, 2011, 3:36 AM EST (08:36 UTC)
In effect from
Mar 10, 2011, 7:00 PM EST
Expired
Mar 11, 2011, 3:03 PM EST
In force
20 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WHUS71 KGYX 100836
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
336 AM EST THU MAR 10 2011

ANZ150-152-154-102345-
/O.CAN.KGYX.SC.Y.0032.000000T0000Z-110311T0000Z/
/O.NEW.KGYX.GL.W.0018.110311T0000Z-110311T1800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
336 AM EST THU MAR 10 2011

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: EAST TO SOUTHEAST WINDS 15 TO 25 KT...INCREASING TO 20 TO
  30 KT WITH GUSTS TO 40 KT TONIGHT INTO FRIDAY.

* SEAS: 4 TO 7 FT BUILDING TO 6 TO 9 FT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-102345-
/O.EXT.KGYX.SC.Y.0032.000000T0000Z-110311T1800Z/
PENOBSCOT BAY-CASCO BAY-
336 AM EST THU MAR 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST FRIDAY. 

* EAST TO SOUTHEAST WINDS 10 TO 20 KT TODAY INCREASING TO 15 TO 25
  KT TONIGHT WITH GUSTS UP TO 35 KT.

* SEAS 3 TO 5 FT THROUGH FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
4 follow-up statements
040 
WHUS71 KGYX 102004
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
304 PM EST THU MAR 10 2011

ANZ150-152-154-110500-
/O.EXT.KGYX.GL.W.0018.110311T0000Z-110312T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
304 PM EST THU MAR 10 2011

...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
FRIDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST FRIDAY. 

* WINDS: EAST TO SOUTHEAST WINDS 15 TO 25 KT...INCREASING TO 15 TO 25 KT
  WITH GUSTS OF 35 TO 40 KT TONIGHT INTO FRIDAY.

* SEAS: 6 TO 9 FT THIS EVENING...BUILDING TO 9 TO 12 FT ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-110500-
/O.EXT.KGYX.SC.Y.0032.000000T0000Z-110312T0000Z/
PENOBSCOT BAY-CASCO BAY-
304 PM EST THU MAR 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST FRIDAY. 

* EAST TO SOUTHEAST WINDS 15 TO 25 KT TONIGHT WITH GUSTS UP TO 35
  KT.

* SEAS 3 TO 6 FT THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
898 
WHUS71 KGYX 110248
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
948 PM EST THU MAR 10 2011

ANZ150-152-154-120000-
/O.CON.KGYX.GL.W.0018.000000T0000Z-110312T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
948 PM EST THU MAR 10 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. 

* WINDS: EAST TO SOUTHEAST WINDS 15 TO 25 KT...WITH GUSTS OF 30 TO
  40 KT OVERNIGHT INTO FRIDAY.

* SEAS: 8 TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-120000-
/O.CON.KGYX.SC.Y.0032.000000T0000Z-110312T0000Z/
PENOBSCOT BAY-CASCO BAY-
948 PM EST THU MAR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. 

* EAST TO SOUTHEAST WINDS 15 TO 25 KT TONIGHT WITH GUSTS UP TO 30 KT.

* SEAS 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
258 
WHUS71 KGYX 110816
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
316 AM EST FRI MAR 11 2011

ANZ150-152-154-112330-
/O.CON.KGYX.GL.W.0018.000000T0000Z-110312T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
316 AM EST FRI MAR 11 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS: EAST TO SOUTHEAST WINDS 15 TO 25 KT...WITH GUSTS OF 30 TO
  40 KT TODAY.

* SEAS: 8 TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-112330-
/O.CON.KGYX.SC.Y.0032.000000T0000Z-110312T0000Z/
PENOBSCOT BAY-CASCO BAY-
316 AM EST FRI MAR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* EAST TO SOUTHEAST WINDS 15 TO 25 KT TONIGHT WITH GUSTS UP TO 
  30 KT.

* SEAS 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
029 
WHUS71 KGYX 112003
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
303 PM EST FRI MAR 11 2011

ANZ150-152-154-120430-
/O.CAN.KGYX.GL.W.0018.000000T0000Z-110312T0000Z/
/O.EXB.KGYX.SC.Y.0032.000000T0000Z-110312T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
303 PM EST FRI MAR 11 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* EAST TO SOUTHEAST WINDS 15 TO 20 KT TONIGHT WITH GUSTS UP TO 30
  KT THIS EVENING WILL SHIFT TO SOUTHWEST WITH GUSTS DIMINISHING
  AFTER MIDNIGHT.

* SEAS 9 TO 12 FT...DIMINISHING TO 7 TO 10 FT THIS EVENING AND
  OVERNIGHT.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-153-120430-
/O.EXT.KGYX.SC.Y.0032.000000T0000Z-110312T1200Z/
PENOBSCOT BAY-CASCO BAY-
303 PM EST FRI MAR 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
SATURDAY. 

* EAST TO SOUTHEAST WINDS 10 TO 20 KT TONIGHT WITH GUSTS UP TO 25
  KT...SHIFTING TO SW AND DIMINISHING TO 10 TO 15 KT AFTER MIDNIGHT.

* SEAS WILL REMAIN 4 TO 7 FT RANGE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Mar 9, 9:25 PM EST, 6 hours 11 minutes earlier.

Area forecast discussion, Mar 9, 9:25 PM EST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
925 PM EST WED MAR 9 2011

.SYNOPSIS...
HIGH PRESSURE WILL MOVE SOUTHEAST ACROSS THE MARITIMES TONIGHT.
LOW PRESSURE WILL APPROACH FROM THE WEST THURSDAY AND FRIDAY. A
WEAK RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA SATURDAY.
ANOTHER TROUGH OF LOW PRESSURE MOVES ACROSS THE REGION SUNDAY.
HIGH PRESSURE WILL BUILD SOUTHEAST FROM THE GREAT LAKES ON MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WILL UPDATE TO INPUT LATEST OBSERVED DATA...JUST A FEW TWEAKS TO
THE GRIDS WITH NO CHANGES TO THE ZONE FCST.

CLOUDS HAVE SETTLE OVER THE FCST AREA WITH RADAR MOSAIC SHOWING
ECHOES MOVING ACROSS THE REGION. HOWEVER...NO PRCP REACHING THE
GROUND DUE TO DRY AIR AT MID LEVELS. LOW LEVELS HAVE MORE MOISTURE
DUE TO THE ONSHORE FLOW. THIS MAY HELP SOME VERY LGT SN TO
BREAKOUT OVERNIGHT. TEMPS WILL DROP A BIT MORE OVERNIGHT...IN
PART DUE TO EVAPORATIONAL COOLING THEN MAY ACTUALLY RISE SOME BY
DAYBREAK.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
LOW PRES OVER OH VLY SLOWS TO A CRAWL AS IT MOVES INTO WRN PA AND
NIAGARA FRONTIER...AS 500 MB LOW CLOSES OFF JUST S OF THERE.
OVERRUNNING WILL CONTINUE...BUT BEST FORCING REMAINS TO THE
WEST...AND WITH DRY MID LVL AIR IN PLACE...THINKING THAT ANY
STEADY PRECIP WILL LIMITED TO NH...PROBABLY JUST WRN AND NRN
SECTIONS...ALSO THE WRN ME MTNS.  IN THIS AREA...WE COULD SEE A
FEW INCHES OF SNOW BEFORE AND CHANGE TO RAIN OCCURS DURING THE
AFTERNOON HOURS...PROBABLY AS FAR N OF AS WHITEFIELD BY LATE IN
THE DAY. ACROSS SE NH AND AND WESTERN AND CENTRAL ME...LOOK FOR
JUST SOME SHSN IN THE MORNING...CHANGING TO SHRA IN THE
AFTERNOON...A COATING OF SNOW MAY BE POSSIBLE IN THE MORNING.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
PRECIP CONTINUES ITS GRADUAL MARCH ACROSS THE AREA...AS HIGH
PRESSURE SLOWLY RETREATS EAST. INITIALLY DRY LOW LVL AIR IN PLACE
WILL DELAY THE ONSET OF HEAVIEST PRECIP UNTIL FRI. PTYPE WILL ALSO
CONTINUE TO TRANSITION FROM FROZEN TO LIQUID...AS WAA HOLDS TEMPS
STEADY OR INCREASES THEM A COUPLE DEGREES OVERNIGHT. NRN NH AND
WRN ME WILL HANG ON TO A MIX OF SNOW WITH POCKETS OF IP AND ZR
THROUGH FRI AM. BY THAT TIME ALL AREAS WILL BE RAIN...EXCEPT FOR
THE HIGHEST ELEVATIONS OF NRN NH AND WRN ME.

BY MIDDAY FRI SE UPSLOPE FLOW WILL BE AT ITS STRONGEST...AND
ANTICIPATING HEAVIEST PRECIP TO BE OCCURRING DURING THIS TIME.
TEMPS WILL HAVE WARMED TO NEAR 50 ALONG COASTAL NH...TO THE MID
30S OVER THE NRN NH AND WRN ME MTNS. AFOREMENTIONED DRY LOW LVL
AIR AND WEAKENING FORCING WILL EAT AWAY AT MODEL QPF TOTALS...AS A
RESULT HAVE LOWERED FORECAST AMOUNTS AROUND A QUARTER INCH.
HOWEVER THE RAIN WILL BE HEAVY AT TIMES...BUT TAPERS TO SHOWERS BY
LATER FRI EVENING AS THE MAIN FORCING PULLS AWAY.

BY SAT AFTERNOON COLDER AIR ALOFT WILL GRADUALLY TURN SHRA TO SHSN
IN THE MTNS OF NRN NH AND WRN ME. OVERNIGHT SHSN WILL SPREAD INTO
MOST OF NRN AND WRN NH AND WRN ME...REMAINING SHRA ALONG THE
COAST. LITTLE ACCUMULATION IS ANTICIPATED ATTM...WITH PRECIP
REMAINING LIGHT.

HIGH PRESSURE BUILDS INTO THE REGION MON INTO WED...SEASONABLY
COOL TEMPS. EXPECT TEMPS TO BE A COUPLE DEGREES BLO NORMAL. BROAD
WAA ALOFT LATE WEDNESDAY WILL INCREASE CLOUD COVER AND CHANCES FOR
PRECIP TOWARDS THE END OF THE PERIOD.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY/...CIGS AND VSBY WILL GRADUALLY
LOWER TO IFR THRU THE SHORT TERM AS -SN DEVELOPS THEN CHANGES TO
-RA.

LONG TERM...MVFR CONDITIONS EXPECTED THU NIGHT THROUGH FRI IN
LIGHT RA AND SN. WILL LIKELY SEE PERIODS OF IFR VSBYS AND CIGS IN
MOD TO HEAVY RA AROUND MIDDAY FRI. POSSIBLE LLWS WITH LOW LVL SELY
WINDS BLO MID LVL SWLYS. CONDITIONS WILL SLOWLY IMPROVE INTO THE
WEEKEND...WITH VFR EXPECTED BEYOND MON.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH THURSDAY/...WILL CONT THE SCA THRU
THURSDAY. WINDS INCREASING AND SEAS WILL FOLLOW THRU THE NGT. WILL
UPDATE TO INPUT LATEST OBSERVED DATA WITH A FEW TWEAKS BUT NO
SIGNIFICANT CHANGES TO THE PREVIOUS FCST.

LONG TERM...HAVE ALREADY INCREASED WINDS AND GUSTS FOR THURSDAY
NGT AND FRIDAY TO INCLUDE OCCASIONAL GALE FORCE GUSTS. THE PATTERN
WITH INCREASING STRONG SE LOW LVL JET SHOWS UP IN STRONG ONSHORE
WINDS AT H10...H9 AND H8 AS WELL AS IN BUFKIT WIND FCSTS. ECMWF...
GFS40 AND NAM80 ALL IN FAIRLY GOOD AGREEMENT WITH ECMWF THE
STRONGEST. HAVE NOT PUT UP A GALE WATCH AT THIS TIME...BUT IT IS
BECOMING MORE LIKELY THAT WE WILL SEE GALE FORCE WINDS AND COULD
EVEN SEE A FEW GUSTS TOP OUT AT STORM FORCE.

PREVIOUS DISCUSSION...
SEAS CONTINUE TO BUILD ON SE WINDS AHEAD OF APPROACHING FRONTAL
BOUNDARY FRI. THEREAFTER GUSTY NW WINDS WILL KEEP SEAS AROUND SCA
LEVELS...BEFORE BUILDING HIGH PRESSURE DIMINISHES BOTH SEAS AND
WINDS AFTER MON.

&&

.HYDROLOGY...
WILL CONT RIVER FLOOD WARNINGS FOR THE CT RIVER AT W CLAREMONT
AND THE SUNCOOK RIVER AT N CHICHESTER. SEE FLOOD STATEMENT
/PWMFLSGYX/ FOR MORE DETAILS. THESE TWO POINTS IN NH MAY NOT DROP
BELOW FLOOD STAGE BEFORE THE NEXT WARM UP AND RAIN EVENT CAUSE
RIVERS TO RISE AGAIN. SNOWMELT WILL ADD TO RUNOFF FROM RAINFALL.
IN FACT SOME RIVERS /SUCH AS IN SRN AND CENTRAL NH/ LEVELED OFF
AND EVEN ROSE A BIT TDA INTO THIS EVENING DUE TO SNOW MELT
DESPITE TEMPS BARELY GETTING ABOVE FREEZING.

PREVIOUS DISCUSSION...
WE ARE EXPECTING A GENERAL THREE QUARTERS TO 1.5 INCHES OF LIQUID
EQUIVALENT PRECIPITATION THURSDAY THROUGH FRIDAY...MOST OF WHICH
SHOULD FALL IN THE FORM OF RAIN DURING LATE THU NIGHT INTO
FRIDAY...ALONG WITH WARMING TEMPS. GIVEN CURRENT ICE JAM
ISSUES...ESPECIALLY IN NH...INCREASED FLOW AND WARMER TEMPERATURES
COULD CAUSE FREQUENT ICE MOVEMENT ON THE RIVERS BEGINNING
FRIDAY...PRODUCING AN INCREASED OF FLOODING. GIVEN THE CURRENT
FORECAST RAINFALL AMOUNTS...WILL HOLD OFF ON A FLOOD WATCH FOR
NOW...BUT MAY STILL NEED ONE FOR FRI INTO FRI NIGHT.

&&

.CLIMATOLOGY...
SENT A CORRECTED DAILY CLIMATE SUMMARY FOR PORTLAND, ME /AWIPS
PRODUCT PWMCLIPWM/ FOR THE RECORD HIGH TEMP FOR TDA...MARCH 9TH.
THE RECORD SHOULD BE 54 DEGREES SET IN 2000.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST THURSDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Mar 9, 3:31 PM EST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
331 PM EST WED MAR 9 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-102045-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
331 PM EST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WARMER WEATHER COMBINED WITH MORE RAIN THURSDAY NIGHT INTO
FRIDAY...PERHAPS UP TO TWO INCHES...WILL PRODUCE ICE MOVEMENT
AGAIN ON THE RIVERS...WHICH COULD LEAD TO ANOTHER ROUND
FLOODING...ESPECIALLY IN NEW HAMPSHIRE WHERE ICE IS ALREADY
AFFECTING RIVER FLOWS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-102045-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
331 PM EST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 3:59 AM ESTWinter Weather AdvisoryGYXFranklin, Oxford, Somerset30 hr
Mar 10, 3:48 AM ESTFlood WatchGYXBelknap, Carroll, Coos, Grafton, Merrimack, Rockingham and 2 more57 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.